T Nation

Nauseas/Headache on Winny & Sust


#1

I'm currently on a cycle of sust and injectable winny. I'm injecting M T Th F .5 of sust 250mg and 1 winny 50mg per injection. I started last week, and as of Weds of last week I have been very nauseas/lost my apetite/and have quite the headache. I am also taking adex .25 eod.
Anyone ever have similiar symptoms? Any suggestions?
Thanks in advanced.

PS: I do have tamox for pct, this is my 2nd cycle (1st was tren/sust)


#2

I get this from stanazolol and dbol... to help me figure out what it may be what other prescription or recreational drugs do you use?


#3

Any time i ever used injectable winstrol, i had issues with headaches and flu like reaction. What i ended up discovering was that the same thing occured with any water based suspension. For me anyway i theorized that the fact that the crystals are just suspended in water and then deposited in the muscle belly led my body to mount an attack similar to any foreign object in the body.

Basically a systematic inflammatory response. Now this may or may not be your issue but for me water based injectables inevitably led to this problem.


#4

Hey Brook, was hoping you'd chime in. I use no other drugs at all, and I have maybe 1 beer a week tops.


#5

I used to get that from running orals at too high a dose. Like 100mg var and 60 mg dbol or 100mg dbol alone. I also was using test, insulin and stimulants(ephedrine, albuterol). As far as rx drugs, I was taking fluvoxamine(Luvox), claritin, budesonide inhaler and nasal spray, no rec drugs. I chalked it up to just too damn much shit or maybe sudden spike in blood pressure.


#6

pretzel, that was a lot shit you were taking. I'm taking no orals and only winny & sust.


#7

Hmm.. I also use a budesonide inhaler.

It isn't a flu like symptom for myself, and it is not only with suspensions (in fact the only susp i hasve used of late was winny and it did cause the problem so i cannot rule out susps BUT i cannot say that it is just them either as oral dbol does the same.

Tiredness, lack of motivation, loss of appetite and even headaches. On reflection that could be BP related..


#8

Also i use Albuterol as Salbutamol and only in the recommended prescribed manner for asthma...


#9

Id also suggest to check out your bp.


#10

Thank All. Will check on the BP.